# SDR SWIA971757

- Difficulty date: April 7, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N204SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Aircraft time: 22,929 hours, 30,057 cycles
- Engine: Pwa PW118B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Condition: Failed
- Location: Brake Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT BOTH PARKING BRAKE LIGHTS WERE OBSERVED ON, UNABLE TO EXTINGUISH LIGHTS.  DECLARED AN EMERGENCY, LANDED AIRCRAFT WITHOUT INCIDENT.  APPEARS TO BE AN INDICATION ONLY REPLACED BRAKE LIGHT RELAY KD 115, OPS CHECK GOOD.
